# SDR AALA202505112724

- Difficulty date: May 6, 2025
- Submitted: May 11, 2025
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 35,911 hours, 14,845 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D5337261321700
- Condition: Worn
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR DOOR ACTUATOR AFT FITTING BORE WORN AT FR 45 BETWEEN S41R AND S42R. REPLACED FITTING PER EA 364457.
